# SDR FDEA201703150888

- Difficulty date: March 15, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 78,592 hours, 16,771 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bearing
- Condition: Broken
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE PYLON AFT BEARING FOUND BROKEN.   COMPLIED WITH EA 1-5450-T0332277, PT1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
